# SDR DALA2015120207340

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Corroded
- Location: Bs 790-883
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUB STRIP AREAS AT BS 790-883 FROM LONGERON 26 TO 30 RT, BS 831, 827, 827.5, 832 AND 836 FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-30-01.
